Sudafed Decongestant Syrup 30mg/5ml Pseudoephedrine (100ml)

Sudafed Decongestant Syrup 30mg/5ml Pseudoephedrine (100ml)

Write a review
| Ask a question
Regular price €6,90
/
Tax included.

Open Modal

Sudafed Decongestant Syrup 30mg/5ml Pseudoephedrine (100ml)

Non-Drowsy Sudafed Decongestant Syrup is used to provide relief from the symptoms of colds and flus including nasal congestion and blocked sinuses.

It can also provide relief from nasal congestion when this is due to hay fever and similar allergic conditions.

The syrup contains pseudoephedrine hydrochloride, which is a decongestant that relieves nasal and sinus congestion.

This medicine is for use in adults and children aged 6 years and over.

Free Click & Collect

We offer a FREE click and collect service through our pharmacy in Swords Village:

Plaza Pharmacy, Unit 2 The Plaza, Swords, Co Dublin K67 X7P6

Telephone: 01 883 0111

    Delivery

    We deliver to Ireland, Northern Ireland and the European Union with DPD.

    You will receive a text message or email from DPD on the day of your delivery with an estimated time for delivery of your order. 

    DPD offer a Parcel Wizard service that allows you to choose a day and location that suits you to have your parcel delivered.

    You may register for this service at www.dpdparcelwizard.ie/Register


    Recently viewed